want to make sure I don't have a reaction. I was on gabapentin and it made me nauseous and dizzy.
19 Jan 2011
Lyrica is made by Pfizer, Inc.
They have a patient assistance program.-
Please click on the link below to view full information:
QUOTE from this pharmaceutical giant:
"Pfizer has programs that can help Americans without prescription coverage save on many Pfizer medicines, no matter their age or income. People with limited incomes may even qualify to get their Pfizer medicines for free. Call 1-866-706-2400 or visit www.PfizerHelpfulAnswers.com for more information."
All the best and take care.-
19 Jan 2011
as stated below notify the pharmaceutical company and let them know you need this information as well as you can't pay full price for the drug surely they would rather take what you can give and assist you with a price reduction this is a feeling and from talking with the doctors office, I know of nowhere that you can say get a cupon that reduces the price right off, like me my Insurance refuses to pay for Lidoderm no way, but I am going to try
that route and I have a friend that goes to church with me who uses this and has extra I first informed my Doctors office and they said its fine I just noted the gabapentin I tried that drug and had other side effects as well so I am glad to see you and switching to another medication to try best wishes
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lyrica? How long before side effects subside? When does the brain fog and lethargic feeling go away?
I'm on my 7th day of Lyrica and the past two days, I have to take 1 - 75mg about 10 or 11 am, then another 75mg - before bed around 9pm - 10pm. ...
2 answers • 23 Aug 2009
I have migraines every day. My insurance covers only 18 50mg tabs per 30 day period. I have needed to take this medication much more than they will ...
1 answer • 28 Jul 2010
My father has reached his max with his medicare medince for coumadin and he has tried taking the generic but that did not seem to work for him per ...
3 answers • 17 Nov 2010
i'm really worried tho as reading the info on side effects there seem to be so many is this drug really safe. i also got told to up my doseage ...
1 answer • 13 Dec 2011
My income is too high for your other program. Don't get me wrong. I can pay the co-pay without a big problem. However, a coupon would be deeply ...
1 answer • 19 Apr 2014